Hausdorff dimension of random fractals with overlaps
Publication in refereed journal


Times Cited
Web of Science1WOS source URL (as at 14/02/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis paper considers random fractals generated by contractive transformations which satisfy a separation condition weaker than the open set condition. This condition allows overlaps in the iterations. Estimates of the Hausdorff dimension of this kind of random fractals are obtained.
All Author(s) ListYu ZG, Anh VV, Lau KS
Journal nameBulletin of the Australian Mathematical Society
Year2002
Month4
Day1
Volume Number65
Issue Number2
PublisherAUSTRALIAN MATHEMATICS PUBL ASSOC INC
Pages315 - 328
ISSN0004-9727
eISSN1755-1633
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-15-02 at 02:17